# SDR QXEA200601642

- Difficulty date: June 6, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 11,929 hours, 12,181 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Chafed
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: LT OUTBOARD FLAP, INBOARD END, CHAFED 15.5 INCHES FWD OF TRAILING EDGE. MAINTENANCE REPAIRED IAW Q400 SRM 51-26-10, SRM 51-42-05, SRM 57-52-30-320-801, Q400 NDTM PART 1, 51-00-04, NDTM PART 6, 51-00-01-250-801 AND HORIZON EA 6-57-490.
